# SDR AT9900496

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND FUSELAGE SKIN AT BS 169 L-22L CRACKED.  REMOVED DOUBLER AND FABRICATED REPAIR AND INSTALLED IAW AIRTRAN RES NR 99-1265 AND EA NR 09-5310-29-A1487.
